# SDR SIMA20231001004

- Difficulty date: October 1, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N776MS
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 49,025 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17066351002
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD SUPPORT AT FR 78 BTWN STGRS 29L-29R CORRODED (LEVEL 2 CORROSION).-C/A-REMOVED AND REPLACED FLOOR BOARD SUPPORT AT FR 78 BTWN STGR 29L-29R IAW EMB 170 SRM 51-40-08.
